Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Yes, talk about a ravenous apetite! I had a tremendous craving for lamb while I was on the stuff. I had been mostly a vegetarian for years before that too. Most of it is gone now thank goodness except for about 10 pounds that lingers. Since I love to rock climb, a few extra pounds really is noticed when I’m hanging by the fingertips 80 feet off the ground.

      Bruce

      Anonymous
        Post count: 93172

        Can any of you share information about this drug. Back in November I had three doses of it intravenously. The doctors were hoping it would help the swelling behind my eyes. It was a horrible ordeal for me as I am terrified of needles (Shannon I still am after all this time). Those treatments did not work. Before I had my orbital irradiation treatments I was put on 20 mg of Prednisone and continued that does through my treatments for a period of five weeks in all, tapering to 10 mg for one week and 5 mg this past week. I did gain some weight and was hungry all the time which I was told was a side effect. For a week after my ten radiation treatments I felt so much better, then, suddenly the past few days have been like being back to square one. Very discouraging. I am wondering if it is coming off the Prednisone? I wouldn’t want to be on it for longer periods of time as I might become a balloon after being hyper and size 6 for so long. Actually I guess I wouldn’t care about the weight if I could just feel OK. I don’t think the drug completely agreed with me in other ways also. Would sure like some feedback. Thanks. SAS

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.